# SDR SWAA011143

- Difficulty date: April 14, 2001
- Submitted: April 30, 2001
- Operation: Air carrier
- Aircraft: N395SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27689
- Aircraft time: 22,153 hours, 19,839 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 65C36231
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND AFT CARGO DOOR SKIN CRACKED AT FWD LOWER CORNER. REPAIRED DOOR SKIN PER SRM.
